# SDR IPXA1565871

- Difficulty date: April 2, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT FLOORBOARD 232XFF RT HAS SEVERAL BAD INSERTS DELAMINATED AND ERODED.  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
